Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

cefdinir

my son is taking cefdinir for ear infections....8mL 1 time a day. He's been having behavior issuses since about day 2...his last day for this med is sat. i was wondring if anyone else has used this and have had similar problems. (he's got the redish poop side effect also)

Answer Question
 
dreamangel06

Asked by dreamangel06 at 4:43 PM on Jan. 11, 2011 in Kids' Health

Level 17 (3,433 Credits)
Answers (4)
  • That stuff was horrible for my son too. He ended up with a bad reaction after a couple of days. BAD diahrrea and a rash.
    tyfry7496

    Answer by tyfry7496 at 4:51 PM on Jan. 11, 2011

  • i heard a lot of kids and even adults getting that but ds is doing alright on it. i googled it before he started it and i have been keeping a close eye on him since reading about it.
    dreamangel06

    Comment by dreamangel06 (original poster) at 5:58 PM on Jan. 11, 2011

  • and he's got another ear infection!!!!! he stops taking that med on sat.
    dreamangel06

    Comment by dreamangel06 (original poster) at 12:32 PM on Jan. 12, 2011

  • omnicef is a popular med for ears or other stuff, all of my kids have took it. at times it helps at other s no. theyve had the red poop but ive never noticed behavrial problems
    VDietrich

    Answer by VDietrich at 9:50 AM on Jan. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN